# SDR RU3A20140414014

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 13,503 hours, 7,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FUEL LEAK OUT OF LT ENG AUXILIARY TANK COVER PANEL.  TIGHTENED HARDWARE & LINES, NO LEAKS FOUND.
